# SDR SWAA2012073006331

- Difficulty date: July 27, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 29,048 hours, 16,917 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W414200122
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS BROKEN BETWEEN ROW 17 TO ROW 23.  RECONNECTED WIRING IAW SDM AND AMM.
